# SDR 2004UALA01129

- Difficulty date: November 16, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 12,246 hours, 3,324 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO LEADING EDGE SLAT INDICATION.  REPLACED THE S282, AND S297 SWITCHES.  SYSTEM OPS CHECKS GOOD.
